# SDR DALA2018102506324

- Difficulty date: October 24, 2018
- Submitted: October 28, 2018
- Operation: Air carrier
- Aircraft: N312DN
- Make and model: Airbus A321-211
- Aircraft serial: 7364
- Aircraft time: 5,570 hours, 3,108 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Faulted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHT TEST NOTED FAULT ON EPSU (11WL). REPLACED BATTERY.
